# SDR AALA201806076002

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,304 hours, 15,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: SN84510
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TWO LEFT OVERWING SLIDE EMERGENCY LIGHTS WAS INOPERATIVE.  REPLACED THE BATTERY AT STA 1340 PER AMM 33-51-00.
